# SDR 98ZZZM855

- Difficulty date: January 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N643AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 413
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S533714202062
- Condition: Corroded
- Location: Bs 29/30
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING C-CHECK INSPECTION, MAINTENANCE REPORTED STRINGER 20 RT BETWEEN FRAMES 29 AND 30 AS CORRODED.  REPAIRED STRINGER IAW SRM 530000 ATR 72.  AIRCRAFT RETURNED TO SERVICE.  (M)
